For those who have tried topiramate topomax have you experienced lingering side...
I still have memory trouble but its getting better. Been off it since Oct last year.
Dang. Does it feel like you will eventually get back to normal? How long were you on it and at what dose?
I just went off it for the second time since my neurologist wanted to try it again.
The generic brand made me feel sick. All the bad symptoms. I forgot words and couldn't remember where I was in sentences so my speech was effected. I got pins and needles that woke me up. I had flu like symptoms. I went off it quickly. I would say I returned to my normal.
The second time I didn't use the generic brand. Made a huge difference! No problems with speech or memory and barely felt any side effects but it didn't help my headaches. I just went off it two days ago. I'm fine, no problems.
I just thought I would mention the generic thing. I did look into it and apparently quite a few people had trouble with the generic.
I was on it for almost a year. It didn't give me any relief from the headaches. I've had the cognitive impairment since the onset of the headaches, but it definitely got worse on topiramate. I have been on Lamectil for the last 4 months, and it has gotten worse again. No short term memory at all. I've never been sure if it's the drugs or the headaches causing all the trouble.
I looked into the name brand as well, but it wasn't covered under insurance and would have been $200.00 for each prescription.
Oh my god that's awful. I'm in Australia and it's 18 dollars per box of 60. I forget about different systems. Sorry if I was inconsiderate.
Ive been on that many meds i cant remember the doses (memory problems). But i was on it around 6ish months. It feels like im regaining normalness day by day. New meds are sebileum or somethin like that. Dont seem to have any effect but only fatigue as a side affect.
I still have some memory problems and I've been off of it about 4-5 yrs. It's sucks because I used to have a great memory.
yeah, I forget words and stutter over the simplest things. One of my side effects is I couldn't go to the bathroom while taking it.
I had major trouble with carmazepine (think thats right) and oxcarmazepine. Felt like a zombie and couldnt remember words when talking to someone. Also facial twitches and spurious random erections.
I was on topiramate for about a yr and half. I think I got to 150mg a day. I have been off for about 6 months and now am feeling like 'normal' with my words but I still have issues w memory. Its getting better though. But who knows, it could be one of the other 8 meds I'm on too
200-300mg a day
I'm glad that you are still fighting the battle. I have taken myself off of most of my meds and I am trying a sphenopalatine block used with an instrument that goes up my nose. I am going to do this for the next six weeks, twice a week. Please keep me posted with what you are doing.